# SDR ABXA9500934

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46141
- System (JASC): 2110 · Cabin Compressor System
- Part: Ctc
- Part number: 5614845517
- Condition: Defective
- Location: Nr 4
- Part time: 2,142 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, NR 4 CTC EMITTED BURNING OIL ODOR AND LIGHT SMOKE THROUGHOUT AIRCRAFT.  A HOWLING NOISE COULD BE HEARD FROM THE NR 4 CTC.  DEFERRED THE NR 4 CTC PER DC8 MEL 21-1-13.
